Found 15 Documents (Results 1–15)

Uniform asymptotic expansion on Riemann surfaces. (English) Zbl 1355.32007

Feehan, Paul M. N. (ed.) et al., Analysis, complex geometry, and mathematical physics: in honor of Duong H. Phong. Proceedings of the conference, Columbia University, New York, NY, USA, May 7–11, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1464-1/pbk; 978-1-4704-2631-6/ebook). Contemporary Mathematics 644, 159-173 (2015).

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field